# SDR DL72S952265

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-2 LETTER CHECK - 1 INCH CRACK AT SKIN WHERE NR 4 JACKSCREW FAIRING BUTTS.  REPAIRED PER SRM 53-50-3 FIG 2.
